# SDR SWAA2022021605328

- Difficulty date: May 3, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737-7H4
- Aircraft serial: 32488
- Aircraft time: 45,697 hours, 26,845 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Plate
- Condition: Broken
- Location: L/H Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING LOWER T/E PANEL SUPPORT (WIGGLE PLATE) IS BROKEN AT 551EB / REMOVED AND REPLACED PANEL SUPPORT BRACKET (WIGGLE PLATE) PER SRM 51-40-02
